World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 04, Issue 01 (March 1995)

No Access
Intersecting Braids and Intersecting Knot Theory
  • Pages:1–12

https://doi.org/10.1142/S0218216595000028

No Access
VASSILIEV HOMOTOPY STRING LINK INVARIANTS
  • Pages:13–32

https://doi.org/10.1142/S021821659500003X

No Access
FROM LARGE CARDINALS TO BRAIDS VIA DISTRIBUTIVE ALGEBRA
  • Pages:33–79

https://doi.org/10.1142/S0218216595000041

No Access
ON THE ARITHMETIC 2-BRIDGE KNOTS AND LINK ORBIFOLDS AND A NEW KNOT INVARIANT
  • Pages:81–114

https://doi.org/10.1142/S0218216595000053

No Access
MINIMAL KNOTS IN THE CUBIC LATTICE
  • Pages:115–130

https://doi.org/10.1142/S0218216595000065

No Access
INVARIANTS OF 3-MANIFOLDS DERIVED FROM FINITE DIMENSIONAL HOPF ALGEBRAS
  • Pages:131–162

https://doi.org/10.1142/S0218216595000077

No Access
Weights of Feynman diagrams, link polynomials and Vassiliev knot invariants
  • Pages:163–188

https://doi.org/10.1142/S0218216595000089